# SDR CA971216043

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- System (JASC): 7602 · Mixture Control
- Part: Cable
- Part number: 5038901021
- Condition: Separated
- Location: Mixture
- Part time: 13 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED LOSS OF MIXTURE CONTROL ON THE RIGHT ENGINE.  INSPECTION FOUND THE MIXTURE CABLE HAD FAILED AT THE SWAGE OF THE ENGINE END OF THE CABLE.  THIS IS THE THIRD FAILED CABLE ON THIS AIRCRAFT IN 85 HOURS OF OPERATION.  CABLES FORWARDED TO MANUFACTURER FOR EVALUATION.
